# SDR LS1R066009

- Difficulty date: February 15, 2000
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9907K
- Make and model: Bell 206B-3
- Aircraft serial: 2040
- System (JASC): 6420 · Tail Rotor Head
- Part: Ring Assy
- Part number: 2060104515
- Condition: Worn
- Location: Tail Rotor
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RING ASSY  WORN EXCESSIVELY BEYOND LIMITS.
